|Half dosage of Atripla?
Aug 25, 2008
I have been taking Atripla for a few months now, and I think that the dosage may be slightly high, considering my weight level. I weigh approximately 130 lbs. The side effects have subsided a bit since I first started, but why should I be taking the same dosage as people that have a body weight of 25 - 50% or more than myself ? thank you
| Response from Dr. Young
Thank you for your post.
Halving the dose of HIV medications is decidedly a bad idea. If you weight 130 pounds, you're not so light where this question would be entertained from any medical perspective. Furthermore, while you may weight less than average, you have an adult liver and kidneys (the organs that process and eliminate HIV medications from your body).
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.